# SDR QXEA2009021900131

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,587 hours, 4,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - EMERGENCY LIGHTS ON WHILE SWITCH IN ARM POSITION.  FOUND F/A EMERGENCY LIGHT SWITCH STUCK IN "ON" POSITION.  RESET SWITCH.  EMERGENCY  LIGHTS OPS CK GOOD.  F/A POSITION OPS CKS GOOD.  RETURNED TO SERVICE, NO PARTS REPLACED.
